Warning: file_get_contents(): php_network_getaddresses: getaddrinfo failed: Name or service not known in /home/skinare/public_html/wp-content/plugins/digg-digg/include/dd-class.php on line 1202
Warning: file_get_contents(http://feeds.delicious.com/v2/json/urlinfo/data?url=http%3A%2F%2Fskincarebase.org%2Frashes%2Ftreat-drug-reaction-rash-6-tips-deal-condition-ease.html): failed to open stream: php_network_getaddresses: getaddrinfo failed: Name or service not known in /home/skinare/public_html/wp-content/plugins/digg-digg/include/dd-class.php on line 1202
Your body’s response to certain kinds of medications and supplements can lead to rash and are often difficult to cure. The rash’s drug reaction is commonly characterized by a reddish skin with irritation and even fissures that can lead to hives. Serious responses can happen in rare cases. It is advised that when you acquire drug reaction rash, you should immediately consult your doctor so that it can be treated the soonest time possible. It is vital to treat drug reaction rash immediately to avoid further spread of the condition. Here are tips on how to prevent this type of rashes.
Tip #1: Warm baths.
Immerse yourself in warm baths containing 1 cup oatmeal to alleviate severe itchiness and irritation.
Tip #2: Choose the right soap.
Stay away from utilizing abrasive soaps as well as skin care products in the region of the distressed parts. Cleanse the parts using natural based oatmeal soap instead.
Tip #3: Obtain an injection of epinephrine.
Epinephrine injections are administered by doctors in hospitals to cure serious allergic responses. The medicine will alleviate your system and avoid the beginning of anaphylactic shock. In some cases, epinephrine injections can be administered by you or your friend as long as you have the proper advice of your doctor on the case.
Epinephrine is a prescription medicine. You cannot obtain it without the prescription from your doctor. As soon as the reaction is felt, you have to medicate it immediately. Medical practitioners can also be alerted by using medical alert bracelets to let them know about your condition; so that they can give you the necessary medication for the drug reaction rash at once.
Tip #4: Take in antihistamines.
There are over-the-counter antihistamines that can immediately help cure the indications of drug allergies. Since allergic responses develop extra histamines in the body, your system will combat the drug the way it would to a poison. These histamines will lead to allergic responses that will lead to itchiness, hives, wounds, runny nose as wells as abdominal or respiratory predicaments. Antihistamines contain the ability to moderate the influence of histamines as well as lessen the symptoms associated to it. You can immediately take in antihistamines as soon as you feel the symptoms of drug reaction rashes.
Tip #5: Utilize bronchodilators.
Bronchodilators as well as other forms of asthma treatments can help you breathe properly throughout the allergic response because it will open the air passages in the respiratory system. However, this type of medication has no ability to treat every single type of allergy because it can only cure one particular indication, the breathing problem. Bronchodilators and asthma medications are commonly obtained through prescription; so if you have drug reaction rashes ask your doctor if it is possible for you to always carry the medication for immediate treatment.
Tip #6: Put on cold compress onto the skin.
Cold compress can help alleviate the itchiness you experience due to drug reaction rash and it can also reduce all the other symptoms associated to it. You can tenderly press a washcloth with ice cubes around the affected areas of your skin. You can do the cold compress as needed. The cold compress can go through the nerve endings that cause itchiness that is why the symptom will be relieved. If a large part of your skin is affected by drug reaction rash, it will help if you will immerse yourself in a cold bath.
Lastly, if you had already determined that the rashes you have are due to some types of medicines you are taking, it is better if you will consult the doctor to see if you can stop using the medicines causing the rashes.